JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 4, Article 96
On the Extended Hilbert's Integral Inequality

    Authors: Bicheng Yang,  
    Keywords: Hilbert's inequality, weight function, $\beta $ function, Hölder's inequality.  
    Date Received: 21/05/03  
    Date Accepted: 21/10/04  
    Subject Codes:


    Editors: Sever S. Dragomir,  

This paper gives two distinct generalizations of the extended Hilbert's integral inequality with the same best constant factor involving the $ beta $ function. As applications, we consider some equivalent inequalities.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login